MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-18-40-HELIX
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a concerto coil that had poor shape during initial deployment attempts and then failed to detach.The patient was undergoing a pelvic vein embolization procedure to treat pelvic congestion syndrome.The patient's blood flow and vessel tortuosity was where normal.It was reported that the concerto coil and all accessory devices were prepared as indicated in the instructions for use (ifu).After delivery and positioning in the vein, the coil did not take the expected helical shape.The surgeon repositioned the coil.Then, when manual detachment was attempted, the coil failed to detach.Two detachments were made with the black proximal and distal markers.No instant detacher was used in the procedure.The coil was removed and replaced to complete the procedure.There was no harm or injury to the patient associated with this event.The event did not lead to or prolong patient's hospitalization and no additional medical or surgical intervention was required to prevent permanent impairment.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that no apparent damage was found on the guide wire.
 
Event or Problem Description
Additional information was received.It was not possible to deploy the coil, as it was not assembling easily, and for this reason, they decided to remove it and use a new one.
 
Additional Manufacturer Narrative
Updated b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23381395
Report Number2029214-2025-02270
Device Sequence Number9046725
Product Code KRD
UDI-Device Identifier00847536045057
UDI-Public(01)00847536045057(17)280419(10)D039499
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-18-40-HELIX
Device Catalogue NumberPV-18-40-HELIX
Device Lot NumberD039499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/10/2025
12/05/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/04/2025
12/08/2025
Date Device Manufactured04/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale